# SDR IXXA199575

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 510361
- Condition: Out Of Adjust
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT OF ATL, WITH LANDING GEAR RETRACTED AND ALL INDICATIONS NORMAL, NOSE GEAR DOOR VIBRATION WAS EXPERIENCED AT 250 KNOTS.  THE AIRCRAFT WAS SLOWED TO 230 KTS, THE GEAR WAS CYCLED, AND AN UPLATCH CHECK WAS PERFORMED.  ALL INDICATIONS WERE NORMAL, BUT DOOR BUFFETING CONTINUED.  THE FLIGHT PROCEEDED TO TOL AT 230 KNOTS WITH THE GEAR EXTENDED.  EN ROUTE, DOOR BUFFETING CEASED.  ALL NOSE GEAR DOORS WERE CLOSED ON ARRIVAL AT TOL.  MAINTENANCE INSPECTED AND RIG-CHECKED THE NLG DOORS AND DOOR LINKS, ADDING SPACERS TO THE RT FORWARD LINK.  THE NOSE GEAR WAS OPS CHECKED IAW THE DC-8 MM 32-22-1, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
